# SDR 2023FA0000562

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: General aviation
- Aircraft: N755PM
- Make and model: Pilats PC12
- Aircraft time: 3,000 hours
- Engine: Pwa PT6*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 600
- Part time: 3,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT IN ICING CONDITIONS THE RIGHT PITOT SYSTEM SEEMED TO FREEZE UP, THUS DISCONNECTING THE AUTOPILOT AND FLIGHT DIRECTOR. THE PITOT HEAT FUNCTIONS BUT WE SUSPECT MOISTURE GATHERS FURTHER DOWN THE PITOT LINE AND FREEZES. MAINTENANCE AT PREMIER JET CENTER AT KFCM HAS BEEN NOTIFIED IN THE PAST BUT UNABLE TO SOLVE THE PROBLEM. THIS HAS HAPPENED IN OTHER PC-12NG’S TO ME AS WELL. IT HAPPENS ON OCCASION WHEN IN ICING CONDITIONS.
